advertisement
Question
Posted by: liz | 2009-10-06

hair loss

doc this is in reply to you response on my post that i put up yesterday - i am on Minerva which is the generic of diane 35. also, i was diagnosed with having polycystic ovaries when i was about 17. the cysts grow and burst and its an ongoing story. does this cause hair loss?thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Liz
Yes someone with PCOS has a higher androgen level that can cause hair loss. You could maybe try Minoxidil topical lotion, and Nuhair vitamin supplement?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement